# SDR DL757011048

- Difficulty date: June 23, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 46,110 hours, 23,391 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831620403MODA
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

F/C AFT OVEN WORKING INTERMITTENTLY, MAY HAVE SEEN SPARKS ABOVE BUN WARMER.  OVEN APPEARS TO OPERATE NORMAL AT GATE.  FOR PRECAUTION C/B PULLED AND COLLARED.  OVEN FWD TO MCO AND PLACARD.
